Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodically perturbed conservative systems


Author: Shair Ahmad
Journal: Bull. Amer. Math. Soc. 80 (1974), 122-123
MSC (1970): Primary 34C25, 34A10
DOI: https://doi.org/10.1090/S0002-9904-1974-13383-5
MathSciNet review: 0326074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. C. Lazer, Application of a lemma on bilinear forms to a problem in nonlinear oscillations, Proc. Amer. Math. Soc. 33 (1972), 89-94. MR 45 #2258. MR 293179
  • 2. A. C. Lazer and D. A. Sánchez, On periodically perturbed conservative systems, Michigan Math. J. 16 (1969), 193-200. MR 39 #7212. MR 245906
  • 3. D. E. Leach, On Poincarés perturbation theorem and a theorem of W. S. Loud, J. Differential Equations 7 (1970), 34-53. MR 40 #4539. MR 251308
  • 4. W. S. Loud, Periodic solutions of nonlinear differential equations of Dμffing type, Proc. United States-Japan Seminar on Differential and Functional Equations (Minneapolis, Minn., 1967), Benjamin, New York, 1967, pp. 199-224. MR 36 #6704. MR 223656
  • 5. E. B. Lee and L. Markus, Foundations of optimal control theory, Wiley, New York, 1967. MR 36 #3596. MR 220537

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C25, 34A10

Retrieve articles in all journals with MSC (1970): 34C25, 34A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13383-5

American Mathematical Society